# SDR 97ZZZM680

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7378 - FLL-MIA - GEAR WARNING LIGHT AND HORN COMES ON AT ONLY 82 PERCENT N1 RIGHT.  ADJUSTED LANDING GEAR WARNING MICROSWITCH.  OPS CHECK GOOD.  (M)
